It's Leigh Ann again. Many a morning I have opened my eyes to a blinding headache . I'm no doctor, but my best guess is that you are having rebound headaches, which are a result of medication taken for a previous headache that has finally left your system. Stadol NS can do it to you, but my guess is that you are probably taking some over the counter rememdy, say Exedrine or something similar. The number of meds that can trigger a rebound migraine is very extensive, heck, even the lack of caffeine overnight can cause a migraine to start. There are many good migraine books you could look at, and there is plenty of information on rebound headaches on the net. Remember, too, if you wake up with your migraine full blown, don't bother to waste any Stadol on it. It won't make much of a dent in your headache, and you know how hard it is trying to get a steady prescription. Try taking the hottest shower you can stand, which will pull the blood to the surface of the skin. Since you are already in a cycle of headaches, having caffeine at this point won't make much of difference this one time, so try some Excedrine. Then crawl back into bed, making the room as dark as you can. This should provide you with some temporary relief.
Since you mentioned your blood pressure 125/80, please don't worry about the higher number. It is a perfectly normal number for most people. Not a problem. Now if the top number gets into the 190s or 200s, then you have a problem.
You also said you have seen three Neurologists, who just seem to be running a lot of expensive tests on you. You might want to see if your regular physician can refer you to a pain clinic. All they do is handle the pain angle, and since the Neuros can't find anything physically wrong, I think you would be safe to assume that you are just dealing with migraines and need pain treatment. Just so you know, most people with migraines take a preventative (Topamax), and abortive (Stadol NS), and an antidepressant (DR's choice -balances out some of the effects of the Topamax). The antidepressant would probably help a lot on your stress level too, which, by itself, might help to reduce the number of headeaches. My antidepressant of choice is Effexor XR.
Just more of my observations.
"The weather is here, I wish you were beautiful."
- Jimmy Buffett